On multiplicative and spectral properties of space matrices with non-negative elements

Authors

  • N. P. Sokolov Киев

Keywords:

-

Abstract

-

References

Н. П. Соколов, Операции над пространственными матрицами, УМЖ, т. 17, № 5, 1965, 67—79.

Ф. Р. Гантмахер, Теория матриц, Гостехнздат, М., 1953.

A. L. Dulmage, N. S. Mendelsohn, The exponents of incidence matrices, Duke Math. J., t. 31, 1964, 575—584.

H. Wіelandt, Unzerlegbare nicht negative Matrizen, Math. Z., 52, 1950, 642— 648.

A. Ostrowski, Bounds for the greatest latent root of a primitive matrix, J. London Math. Soc., 27, 1952, 253—256.

Downloads

Published

28.06.1966

Issue

Section

Research articles

How to Cite

Sokolov, N. P. “On Multiplicative and Spectral Properties of Space Matrices With Non-Negative Elements”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 4, June 1966, pp. 72-78, https://umj.imath.kiev.ua/index.php/umj/article/view/8314.